# SDR ARWA20030505

- Difficulty date: May 27, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,358 hours, 23,938 cycles
- Engine: Pwa JT3D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 5894282501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 194.  DURING "C" CHECK INSPECTION THE FOLLOWING WAS FOUND;FORWARD LOWER CARGO COMPARTMENT STATION 300, BETWEEN L-33R & L-34R FITTING WITH CRACK.  REMOVED AND REPLACED FITTING ON FOWARD LOWER CARGO COMPARTMENT STA.300 BETWEEN L-33R & L-34R IAW  WITH  SRM 51-1-20 (D) AND 51-1-21.
